Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 101, NWS State College, PA

July 24, 2009Adams County, Franklin County, York County, Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Jul 24, 2009, 4:20 PM EDT for Adams County, Franklin County, York County, Pennsylvania. It was in force for 55 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 24, 2009, 4:20 PM EDT (20:20 UTC)
Expired
Jul 24, 2009, 5:15 PM EDT
In force
55 min
Issued by
NWS State College, PA
Area
Storm-based polygon

Counties Adams County, PA, Franklin County, PA, York County, PA

The radar

The Sterling radar (KLWX), 94 km from the middle of the area, began a volume at 20:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 24, 4:45 PM EDTHAIL 0.75Hanover, PA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 8.3 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2009-07-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 61 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2009-07-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -55 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
61 J/kg
Mixed-layer CIN
-25 J/kg
Mixed-layer LCL
877 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
-55 m²/s²
0-3 km storm-relative helicity
37 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KCTP 242020
SVRCTP
PAC001-055-133-242115-
/O.NEW.KCTP.SV.W.0101.090724T2020Z-090724T2115Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
420 PM EDT FRI JUL 24 2009

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL YORK COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
  SOUTHERN FRANKLIN COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
  ADAMS COUNTY IN SOUTH CENTRAL PENNSYLVANIA...

* UNTIL 515 PM EDT

* AT 419 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE HAIL.
   THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM HEIDLERSBURG
  TO 7 MILES SOUTHWEST OF GREENCASTLE...AND MOVING EAST AT 15 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  HEIDLERSBURG AROUND 440 PM EDT...
  LAKE MEADE AND SEVEN STARS AROUND 445 PM EDT...
  EAST BERLIN AROUND 455 PM EDT...
  GETTYSBURG AND ROUZERVILLE AROUND 500 PM EDT...
  NEW OXFORD AND CARROLL VALLEY AROUND 510 PM EDT...
  BONNEAUVILLE AND THOMASVILLE AROUND 515 PM EDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2. DO NOT
STAY OUTDOORS IF YOU ARE IN THE PATH OF LINE OF SEVERE THUNDERSTORMS.

&&

LAT...LON 3972 7799 4001 7718 3991 7659 3971 7716
TIME...MOT...LOC 2021Z 282DEG 14KT 3995 7716 3973 7781

$$

FORECASTER: KF

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 24, 3:45 PM EDT, 35 minutes earlier.

Area forecast discussion, Jul 24, 3:45 PM EDT, 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
345 PM EDT FRI JUL 24 2009

.SYNOPSIS...
AN UPPER TROF WILL EXIT THE AREA THIS EVENING...TAKING SCATTERED
SHOWERS AND THUNDERSTORMS AWAY WITH IT. WEAK HIGH PRESSURE WILL
OVERSPREAD THE AREA LATE TONIGHT AND SATURDAY MORNING...FOLLOWED
BY A COLD FRONT MOVING ACROSS THE COMMONWEALTH LATE SATURDAY AND
STALLING OVER THE STATE ON SUNDAY...PROVIDING A FOCUS FOR MORE
WIDESPREAD PRECIPITATION. ANOTHER UPPER LEVEL TROF WILL RESIDE
ACROSS THE REGION FROM LATE THIS WEEKEND THROUGH THE MIDDLE OF
NEXT WEEK...BRINGING BELOW NORMAL TEMPERATURES AND AT LEAST A
CHANCE OF AFTERNOON SHOWERS OR THUNDERSTORMS TO CENTRAL
PENNSYLVANIA MONDAY THROUGH WEDNESDAY.

&&

.NEAR TERM /THROUGH SATURDAY/...
LATEST WATER VAPOR IMAGERY SHOWS UPPER LOW CIRCULATION TRACKING
EASTWARD OVER NORTH CENTRAL PA. SCATTERED MULTICELLULAR CONVECTION
IS BEING MAINTAINED CURRENTLY ACROSS MUCH OF CENTRAL AND
NORTHWEST SECTIONS... WITH CAPES ON THE ORDER OF 500-700 J/KG
PRODUCING STRONG ENOUGH UPDRAFTS FOR ISOLATED BRIEF DOWNPOURS AND
PEA SIZED HAIL IN SOME LOCATIONS. STORM MOTION TO THE ESE AT 20KTS
OR SO KEEPS THE CHANCE FOR ANY ADDITIONAL FLOODING RAINS
LOW...DESPITE THE HEAVY RAINS FROM YESTERDAY. FAIRLY STEEP LAPSE
RATES IN EXCESS OF 6C/KM SHOULD KEEP THE ACTIVITY GOING INTO THE
EVENING HOURS...FOLLOWED BY A GENERALLY QUIET OVERNIGHT AND COOLER
CONDITIONS AS THE SFC RIDGE BUILDS EASTWARD. WITH THE LIGHT WINDS
AND RESIDUAL LOW LEVEL MOISTURE... THERE MAY BE PATCHY LIGHT HIGHT
AND EARLY MORNING FOG.

THE PERSISTENT UPPER TROUGH ACROSS THE OHIO VALLEY/GREAT LAKES
REGION WILL DEEPEN YET AGAIN ON SATURDAY AS WEAK HIGH PRESSURE
RETREATS TO THE EAST ALONG WITH THE FLAT UPPER RIDGE.
THE GOOD NEWS IS THAT TEMPS WILL FINALLY RESEMBLE SOMETHING CLOSE
TO SUMMER TIME READINGS AS MY SOUTHEAST COUNTIES SEE MAXES
APPROACHING 90. CANNOT RULE OUT ISOLATED SHOWER OR THUNDERSTORM
IN THE AFTERNOON. ELSEWHERE...NEAR TO SLIGHTLY ABOVE NORMAL MAX
TEMPS (INTHE U70S TO MID 80S) WILL OCCUR ACROSS THE CENTRAL AND
WESTERN COUNTIES.

&&

.SHORT TERM /SATURDAY NIGHT THROUGH MONDAY/...
A DECENT COLD FRONT WILL BE MOVING INTO THE COMMONWEALTH LATE
SATURDAY AND CONTINUE TO MOVE SLOWLY EAST ACROSS THE STATE ON
SUNDAY...PROVIDING A FOCUS FOR NUMEROUS TO WIDESPREAD SHOWERS AND
THUNDERSTORMS. THE MAJORITY OF THE ACTIVITY SAT NIGHT WILL REMAIN
ACROSS THE WESTERN HALF OF THE CWA...WITH THE FOCUS SHIFTING MORE
TO THE EASTERN HALF AS SUNDAY PROGRESSES. HIGHER PWATS WILL PUSH
INTO THE REGION IN ASSOCIATION WITH NOTICABLE 850 MB. THIS WILL AT
LEAST KEEP THE POTENTIAL FOR ISOLATED STORMS TO APPROACH SEVERE
LIMITS SAT EVE/NIGHT...ALONG WITH A DECENT AREAWIDE RAINFALL IN THE
RANGE OF 1-1.5 INCHES OVER 24 HOURS.

HIGHER PWATS LINGER IN THE SE POSSIBLY INTO MONDAY WITH COOLER AIR
ADVECTING IN AT MID LEVELS...SO COLD FRONT LOOKS TO BE PLANNING A
SLOW EXIT TO THE EAST. HENCE KEPT A CHC OF SHRA/TSRA IN THE
FORECAST...MAINLY IN THE SE.

MILD TEMPS FOR THE FIRST HALF OF THE WEEKEND WILL AGAIN DIP BACK
JUST BELOW NORMAL FOR MOST THROUGH MON...ALTHOUGH A BIT MILDER
WEATHER WILL CONTINUE IN THE SE.

&&

.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
THE MAIN FORECAST CHALLENGE IN THE LONG TERM IS THE WESTWARD
PROPAGATION OF THE MID ATLANTIC RIDGE...AND CORRESPONDING WESTWARD
PROPAGATION OF UPPER TROUGH. 12Z GFS SUGGESTS THAT THE RIDGE
STARTS TO EDGE INTO PA AT THE START OF THE PERIOD...PUSHING THE
500MB TROUGH AXIS WEST OF THE MISSISSIPPI. IF THIS VERIFIES...THEN
THE THREAT OF RAIN WILL BE GREATLY DIMINISHED AS THE CWA WILL BE
SPARED FROM THE ENDLESS STRING OF SHORTWAVES SWINGING AROUND THE
UPPER LOW. A MORE LIKELY SOLUTION WOULD BE A LESS DRAMATIC WESTWARD
SHIFT FOR THE 500MB TROUGH...KEEPING THE CWA WELL WITHIN THE STORM
TRACK. REGARDLESS...PERSISTENT S/SE FLOW WILL MAKE FOR A WARM AND
FAIRLY HUMID WEEK...ESPECIALLY IN THE LOWER SUSQ WHERE DEWPOINTS
WILL NEAR 70 AND HIGHS WILL STAY IN THE MID 80S.

&&

.AVIATION /20Z FRIDAY THROUGH WEDNESDAY/...
A MID LEVEL TROUGH CROSSING NORTHERN PA THIS AFTERNOON WITH COOL
AIR ALOFT WILL FOCUS SCATTERED MVFR CIGS AND SHRA/TSRA OVER
CENTRAL PA RTES THIS EVENING. KEEPING CBS IN THE FORECAST THROUGH
THIS EVENING GIVEN MANY STORM TOPS OVER 30K FEET WITH SMALL HAIL
AND SFC WNDS POTENTIALLY GUSTING TO 30 KTS.

ACTIVITY WILL WANE LATE THIS EVENING AS THE LOW LEVELS STRATIFY/COOL.
CLEARING SKIES COULD LEAD TO SOME PATCHY FOG AFT MIDNIGHT...AS SFC
HIGH PRES BUILDS IN FROM THE S/W.

SAT WILL FEATURE VFR CONDS AFTER ANY PATCHY MORNING FOG
DISSIPATES. ISOLATED MVFR CIGS ARE POSSIBLE LATE AS A STRAY SHOWER
OR THUNDERSTORM MAY DEVELOP IN THE AFTERNOON.

ANOTHER SLOW MOVING UPPER TROF WILL DEEPEN AND PERSIST ACROSS THE
AREA FROM LATE THIS WEEKEND THROUGH MIDWEEK WITH MORNINGS
GENERALLY VFR TRANSITIONING TO MVFR CIGS IN SCT SHRA/TSRA CHCS
EACH AFTERNOON.

OUTLOOK...

SUN-WED...MRNG VFR WITH MVFR IN SCT AFTN SHRA/TSRA.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...STEINBUGL
NEAR TERM...DEVOIR/DICKEY
SHORT TERM...RXR
LONG TERM...DICKEY/DEVOIR/RXR
AVIATION...DEVOIR
Hazardous weather outlook, Jul 24, 4:39 AM EDT, 11 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
439 AM EDT FRI JUL 24 2009

PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-049>053-
056>059-063>066-250845-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-
JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING-
SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-
ADAMS-YORK-LANCASTER-
439 AM EDT FRI JUL 24 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jul 24, 1:24 PM EDT, 2 hours 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
124 PM EDT FRI JUL 24 2009

PAZ026>028-034-241830-
BEDFORD PA-HUNTINGDON PA-JUNIATA PA-MIFFLIN PA-
124 PM EDT FRI JUL 24 2009

...THUNDERSTORMS WILL AFFECT HUNTINGDON...NORTHEASTERN BEDFORD...
SOUTHWESTERN JUNIATA AND SOUTHWESTERN MIFFLIN COUNTIES...

AT 123 PM EDT...THUNDERSTORMS WERE ALONG A LINE FROM 7 MILES
NORTHEAST OF HUNTINGDON TO 8 MILES SOUTH OF HUNTINGDON TO 13 MILES
SOUTHWEST OF HUNTINGDON TO 13 MILES NORTHWEST OF BREEZEWOOD...MOVING
EAST AT 20 MPH.

WIND GUSTS TO 30 MPH AND PEA-SIZED HAIL ARE POSSIBLE WITH THESE
STORMS.

THESE STORMS WILL BE NEAR MILL CREEK...AND COALMONT AROUND 130 PM...
ALLENSVILLE...AND MAPLETON AROUND 135 PM...MOUNT UNION...CASSVILLE...
AND BROAD TOP CITY AROUND 140 PM...NEWTON HAMILTON...AND MCVEYTOWN
AROUND 150 PM AND SALTILLO AROUND 155 PM.

THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 22...ROUTE
22/522...ROUTE 522.

LAT...LON 4013 7809 4016 7813 4015 7815 4020 7840
      4026 7833 4025 7830 4037 7821 4060 7791
      4057 7736 4034 7761 4010 7792

EXPERIMENTAL

FORECASTER: DEVOIR
Special weather statement, Jul 24, 2:29 PM EDT, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
229 PM EDT FRI JUL 24 2009

PAZ028-036-056-063-064-241930-
ADAMS PA-CUMBERLAND PA-FRANKLIN PA-JUNIATA PA-PERRY PA-
229 PM EDT FRI JUL 24 2009

...THUNDERSTORMS WILL AFFECT CENTRAL JUNIATA...CUMBERLAND...
NORTHERN FRANKLIN...NORTHWESTERN ADAMS AND PERRY COUNTIES...

AT 227 PM EDT...STRONG THUNDERSTORMS WERE ALONG A LINE FROM 9 MILES
SOUTHEAST OF LEWISTOWN TO 16 MILES NORTHWEST OF CARLISLE TO 12 MILES
NORTH OF SHIPPENSBURG TO 9 MILES NORTHWEST OF CHAMBERSBURG...MOVING
SOUTHEAST AT 20 MPH.

WIND GUSTS TO 30 MPH AND PEA-SIZED HAIL ARE POSSIBLE WITH THESE
STORMS.

THESE STORMS WILL BE NEAR PORT ROYAL...AND ROXBURY AROUND 235 PM...
KISTLER...NEWBURG...COLONEL DENNING STATE PARK...AND UPPER STRASBURG
AROUND 240 PM...ORRSTOWN AROUND 245 PM...ICKESBURG...AND LOYSVILLE
AROUND 250 PM AND LANDISBURG AROUND 255 PM.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 187 AND 232...I-81 BETWEEN
MILE MARKERS 11 AND 57.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 11...ROUTE
11/15...ROUTE 30...ROUTE 322/22.

LAT...LON 3997 7794 4009 7785 4036 7757 4057 7752
      4059 7749 4061 7750 4063 7747 4046 7698
      4042 7700 4040 7703 4037 7701 4016 7706
      4007 7714 4006 7713 4004 7715 3979 7746

EXPERIMENTAL

FORECASTER: DEVOIR
Special weather statement, Jul 24, 3:20 PM EDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
320 PM EDT FRI JUL 24 2009

PAZ036-056-057-059-063>065-242000-
ADAMS PA-CUMBERLAND PA-DAUPHIN PA-FRANKLIN PA-LEBANON PA-PERRY PA-
YORK PA-
320 PM EDT FRI JUL 24 2009

...STRONG THUNDERSTORMS WILL AFFECT CUMBERLAND...EAST CENTRAL
PERRY...NORTHWESTERN ADAMS...NORTHWESTERN YORK...SOUTHERN DAUPHIN...
SOUTHERN FRANKLIN AND WEST CENTRAL LEBANON COUNTIES...

AT 319 PM EDT...STRONG THUNDERSTORMS WERE ALONG A LINE FROM 5 MILES
NORTH OF ENOLA TO 8 MILES WEST OF GREENCASTLE...MOVING EAST AT 20
MPH.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.

THESE STORMS WILL BE NEAR ELLENDALE FORGE AROUND 330 PM...PROGRESS
AROUND 345 PM AND HARRISBURG AROUND 400 PM.

LAT...LON 3972 7804 4043 7697 4040 7644 3971 7750
      3972 7796

EXPERIMENTAL

FORECASTER: KF
Special weather statement, Jul 24, 3:57 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
357 PM EDT FRI JUL 24 2009

PAZ057-059-064>066-242030-
ADAMS PA-DAUPHIN PA-LANCASTER PA-LEBANON PA-YORK PA-
357 PM EDT FRI JUL 24 2009

...STRONG THUNDERSTORMS WILL AFFECT EAST CENTRAL ADAMS...LEBANON...
NORTHERN YORK...NORTHWESTERN LANCASTER AND SOUTHEASTERN DAUPHIN
COUNTIES...

AT 356 PM EDT...STRONG THUNDERSTORMS WERE ALONG A LINE FROM 4 MILES
NORTH OF PALMYRA TO 7 MILES SOUTHWEST OF WEIGELSTOWN...MOVING EAST AT
15 MPH.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.

THESE STORMS WILL BE NEAR JONESTOWN AROUND 415 PM AND LEBANON AROUND
430 PM.

LAT...LON 4045 7664 4044 7634 4037 7623 4037 7621
      3985 7662 3985 7711

EXPERIMENTAL

FORECASTER: KF
Special weather statement, Jul 24, 3:58 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
358 PM EDT FRI JUL 24 2009

PAZ036-063-064-242045-
ADAMS PA-CUMBERLAND PA-FRANKLIN PA-
358 PM EDT FRI JUL 24 2009

...STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN ADAMS...SOUTH
CENTRAL CUMBERLAND AND SOUTHERN FRANKLIN COUNTIES...

AT 356 PM EDT...STRONG THUNDERSTORMS WERE ALONG A LINE FROM 8 MILES
EAST OF SHIPPENSBURG TO 11 MILES SOUTHWEST OF GREENCASTLE...MOVING
EAST AT 15 MPH.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.

THESE STORMS WILL BE NEAR PINE GROVE FURNACE AROUND 415 PM...MONT
ALTO AROUND 430 PM AND BENDERSVILLE AROUND 445 PM.

LAT...LON 3972 7799 4010 7739 4008 7714 4006 7710
      4003 7707 4002 7703 3971 7757

EXPERIMENTAL

FORECASTER: KF

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 23, 8:02 PM EDTSevere Thunderstorm WarningCTPJuniata, Northumberland, Snyder43 min
Jul 23, 8:16 PM EDTSpecial Weather StatementCTPDauphin59 min
Jul 23, 8:19 PM EDTAreal Flood AdvisoryCTPColumbia, Lycoming, Montour, Northumberland, Snyder, Sullivan3 hr
Jul 23, 9:26 PM EDTAreal Flood WarningCTPClinton, Lycoming109 min
Jul 23, 9:57 PM EDTSpecial Weather StatementCTPAdams, York78 min
Jul 23, 10:46 PM EDTAreal Flood WarningCTPYork2 hr
Jul 23, 11:12 PM EDTSpecial Weather StatementCTPYork78 min
Jul 24, 2:08 AM EDTRiver Flood WarningCTPCumberland, York7 hr
Jul 24, 1:24 PM EDTSpecial Weather StatementCTPHuntingdon66 min
Jul 24, 2:29 PM EDTSpecial Weather StatementCTPCumberland, Franklin, Juniata, Perry61 min
Jul 24, 3:20 PM EDTSpecial Weather StatementCTPCumberland, Dauphin, Franklin40 min
Jul 24, 3:57 PM EDTSpecial Weather StatementCTPLebanon, York33 min
Jul 24, 3:58 PM EDTSpecial Weather StatementCTPFranklin47 min
Jul 24, 4:16 PM EDTSevere Thunderstorm WarningCTPDauphin, Lancaster, Lebanon59 min
Jul 24, 4:27 PM EDTSpecial Weather StatementCTPCameron33 min
Jul 24, 4:56 PM EDTAreal Flood AdvisoryCTPAdams, Cumberland, Franklin2 hr
Jul 24, 5:05 PM EDTSpecial Weather StatementCTPClinton55 min
Jul 24, 5:15 PM EDTSpecial Weather StatementCTPLancaster45 min
Jul 24, 5:21 PM EDTSpecial Weather StatementCTPSullivan54 min
Jul 24, 5:53 PM EDTSpecial Weather StatementCTPLycoming22 min
Jul 24, 5:55 PM EDTSevere Thunderstorm WarningCTPLycoming50 min
Jul 24, 6:44 PM EDTSevere Thunderstorm WarningCTPColumbia, Lycoming, Montour, Northumberland, Sullivan, Union61 min
Jul 24, 7:45 PM EDTSevere Thunderstorm WarningCTPColumbia, Montour, Northumberland, Schuylkill47 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.